# SDR 98ZZZX4619

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813JW
- Make and model: Lear 25
- Aircraft serial: 25038
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

WHILE EN ROUTE TO YIPSILANTI, THE RT OIL PRESSURE WAS DECREASING FOLLOWED BY RT GENERATOR FAILURE.  A PRECAUTIONARY ENGINE SHUT DOWN WAS MADE AND AIRCRAFT DIVERTED TO ANOTHER AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  OIL LEVEL WAS FOUND TO BE LOW DUE TO A DAMAGED OIL SEAL.  THIS OIL SOAKED THE GENERATOR.  OIL SEAL AND GENERATOR WERE REPLACED, LEAK CHECKED, AND FUNCTIONALLY TESTED.  OIL FILTER AND SUMP PLUG WERE INSPECTED, NO DAMAGE NOTED.
